# SDR SWIA200414174

- Difficulty date: November 29, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 6,577 hours, 5,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY FLOODLIGHT AT ROW 10 IS INOPERATIVE.  RELAMPED EMERGENCY LIGHT IAW CRJ 200 MM 33-51-00, OPERATIONAL CHECK GOOD.
